# SDR DALA1137616313

- Difficulty date: May 25, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MCK AT DEFORMATION WAS FOUND ON THE STA 560 FRAME UPPER CAP IN THE FWD CARGO COMPARTMENT.  ER/A 491629-14 SECT I WAS ACCOMP AT THAT TIME.  FOLLOW ON ACTION IS REQ FOR GAINING STAGE III APPROVAL FROM BOEING. STA MSP 25MAY11 ACCOMP ER/A 491629-14 SECTION II INSP PRIOR TO 20,000 TOTAL A/C CYCLES.  CONTACT ENGINEERING AT 18,800 TOTAL A/C CYCLES SO THAT ENG MAY CONTACT BOEING AND REQUEST STAGE III APPROVAL.
